# SDR DXTA2009043003626

- Difficulty date: April 30, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 7,000 hours, 4,182 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Motor
- Part number: 411900116
- Part serial: 08J54030
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AUTOPILOT ENGAGED THE TRIM CLACKER BEGAN TO RUN AND DID NOT STOP. WITH AUTOPILOT OFF, PRIMARY TRIM FAILED WITH NO CAS MESSAGE.  CLACKER RUNS CONTINOUS IN FGC A OR B. REMOVED PRIMARY TRIM MOTOR ASSEMBLY AND INSTALLED A NEW MOTOR ASSEMBLY. OPERATIONAL CHECKED GOOD IAW MM 27-40-00.
